Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2682822
The refined best-response correspondence in normal form games
Balkenborg D, Hofbauer J, Kuzmics C (2015)
International Journal of Game Theory 44(1): 165-193.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565357
On the existence and uniqueness of pairwise stable networks
Hellmann T (2013)
International Journal Of Game Theory 42(1): 211-237.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Co-evolutionary dynamics and Bayesian interaction games
Staudigl M (2013)
International Journal of Game Theory 42(1): 179-210.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
Amalgamating players, symmetry, and the Banzhaf value
Casajus A (2012)
International Journal of Game Theory 41(3): 497-515.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795901
Convex vNM-stable sets for linear production games
Rosenmüller J, Shitovitz B (2010)
International Journal of Game Theory 39(3): 311-318.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1432-1270

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung